# SDR 06FDEA2421

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA, LONGERON 49L FOUND CRACKED AT STA 1705. TRIMMED   OUT AS PER SRM 53-10-00 FIGURE 1 VOLUME I. NEW REPAIR LONGERON MACHINED AS PER   DRAWING   AFA7772. NEW SPLICE MACHINED AS PER FEDEX E.A. 1-5310-100666.
